Missouri, 2021Tornadoes and Hail in Missouri, December 10, 2021
December 10, 2021 · NWS SGF · 41 events in 19 counties and zones
The Ozarks were on the western edge of a severe thunderstorm and tornado outbreak that occurred from the evening of the 10th to the early morning of the 11th. A very unstable and highly sheared airmass interacted with a strong cold front and upper level disturbance to spark the widespread storm activity.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.2 million
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Ozarks were on the western edge of a severe thunderstorm and tornado outbreak that occurred from the evening of the 10th to the early morning of the 11th. A very unstable and highly sheared airmass interacted with a strong cold front and upper level disturbance to spark the widespread storm activity. According to the NWS Storm Prediction Center, 121 tornadoes occurred from southwest Missouri eastward into northeast Arkansas, Kentucky, Tennessee, and Illinois. Three tornadoes, each rated EF-1, occurred near West Branson, Walnut Shade and Niangua. In addition, there were over 30 reports of damaging wind gusts over 60 mph, and several reports with hail up to golf ball size. Due to the fast movement of the storms, rainfall accumulations were generally one half inch or less.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Dec 10, 3:03 PM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Dec 10, 3:03 PM CST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
303 PM CST Fri Dec 10 2021
Key Messages:
1. Near record highs expected this afternoon.
2. Severe storms possible east of Hwy 65 this afternoon and
evening.
3. Elevated fire weather conditions likely Saturday and Sunday.
4. More record warmth possible next week.
.SHORT TERM...(This evening through Saturday)
Issued at 240 PM CST Fri Dec 10 2021
Surface low pressure is currently located across Kansas this
afternoon. Ahead of the low the pressure gradient has tightened
across the region. As a result gusty southerly winds are occurring
across the area. Wind gusts up to 30 to 40 mph will occur at
times this afternoon into this evening.
The gusty southerly winds are also ushering increased moisture and
a warm air mass into the area. Temperatures are currently in the
upper 60s to the lower 70s this afternoon. These warm temperature
for mid December are near record highs for today. Please see the
Climate section below for more details on record highs for the
area.
Instability is also increasing across there area, especially
across south central Missouri. As an upper level trough moves
across the Plains a cold front will move east into the area. The
front will move into the area from west to east during the evening
hours. Ahead of the front for locations east of Highway 65 MLCAPE
values are around 1000 J/kg and cap is weakening. Instability will
continue to increase across the eastern Ozarks this afternoon and
evening. Lift is starting to overspread the region ahead of the
approaching trough.
Showers have developed across portions of western MO ahead. Less
instability and more of a cap has so far prevented any storms. As
this lift moves east into the better instability and less caped
air mass, scattered storms will likely start to develop in the
next couple hours. Coverage will likely be more limited as there
is still a cap and the lift on the front is still in Kansas. But
still their there will be enough lift and instability and a weak
enough cap for scattered storms development in the 3 to 5 PM
timeframe. Strong shear is in place, and with these storms being
scattered in nature, the storm mode will like be supercells. These
storms will move east across the area. As the front moves east
into the area, additional storms are expected to develop again
east of highway 65 during the evening hours. The front and storms
will move out of much of the area by midnight, but a few lingering
showers/storms will be possible into the overnight hours across
the far eastern portions of the forecast area.
Locations east of Highway 65 will see the potential for severe
weather this afternoon and evening. The greatest potential will
however be closer to Highway 63 on to the east where instability
and low level wind shear will be the greatest. Damaging winds,
large hail up to the size of golf balls and a few tornadoes are
possible...including the potential for strong tornadoes along and
east of Highway 63. Again locations east of Highway 63 and south
of I-44 will see the highest severe potential this afternoon and
evening.
Behind the front winds will switch to the west northwest and a
cooler and drier air mass will into the area tonight into
Saturday. Gusty northerly winds will occur overnight into
Saturday, as gusts up to 30 mph will be possible at times. Lows
tonight will drop into the lower 30s tonight. Highs Saturday will
only warm into the middle to upper 40s. A much drier air mass will
move into the area on Saturday and when combined with gusty
northerly winds could lead some elevated fire weather conditions
across the region. The cooler conditions will keep humidity values
from getting too low.
.LONG TERM...(Saturday Night through Friday)
Issued at 240 PM CST Fri Dec 10 2021
A warming trend will begin Sunday and continue into next week as
the surface high and colder air mass moves off to the east and an
upper level ridge builds towards the region. Highs will warm into
the 50s and may approach the 60s on Sunday. The air mass will
remain in place as moisture return will be slow with the surface
high slowly moving off to the east. As a result Sunday afternoon
humidity values are expected to drop into the 20 to 30 prevent
range. Winds appear to remain a little low for Red Flag
conditions, however widespread elevated fire weather conditions
will occur across the region on Sunday. Fuel conditions will
remain dry as we are not expected much in the way of widespread
rainfall today as storms remain scattered in nature. AS a result
fires will have the potential to develop and spread Sunday
afternoon.
As the ridge moves east temperatures will continue to warm during
the early and middle of next week. Ensemble models are in good
agreement in well above normal temperatures for the next week as
high in the 70s are once again possible. Ensemble models are
continue to show the potential for rain during the end of next
week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1140 AM CST Fri Dec 10 2021
Gusty southerly winds will occur across the area this afternoon
and evening ahead of a storm system and cold front. A cold front
will move through later this evening and winds will shift to the
northwest and continue to be gusty into Saturday.
Scattered storms will be possible at times from later this
afternoon through the evening hours ahead of and with the front.
The better potential for storms will be east of Highway 65 so the
confidence in the KJLN, KSGF, and KBBG sites were to low to add
any mention as again the better potential will be just east of
these TAF locations.
&&
.CLIMATE...
Here are some record highs for Today:
Springfield....72 degrees set in 2020
Joplin.........75 degrees set in 2020
West Plains....73 degrees set in 2020
Vichy/Rolla....71 degrees set in 2020
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Wise
CLIMATE...Schwartz
Hazardous weather outlook, Dec 10, 11:36 AM CST, 5 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1136 AM CST Fri Dec 10 2021
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111745-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1136 AM CST Fri Dec 10 2021
This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Elevated tornado risk.
Limited hail risk.
Elevated thunderstorm wind damage risk.
Limited lightning risk.
Limited non thunderstorm wind risk.
DISCUSSION...
Southerly wind gusts up to 40 mph will continue through evening.
Then gusty west to northwesterly winds will occur late this
evening into Saturday morning.
Strong to severe storms are expected to develop this afternoon
and evening across locations east of Highway 65 and especially
east of Highway 63. Scattered storms will develop during the late
afternoon hours and additional storms will develop this evening as
a cold front sweeps through the area. Damaging winds, large hail
up to the size of golf balls and a few tornadoes are
possible...including the potential for strong tornadoes along and
east of Highway 63.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Elevated fire weather conditions will occur on Saturday through
Monday, especially on Sunday, as low humidity combines with gusty
winds.
Gusty winds will develop again during the middle of next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed this afternoon and evening for
locations east of Highway 65.
&&
More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket
This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf
Wise
Event by event
31 thunderstorm wind, 6 hail, 4 tornado. Local standard time, as filed.
Thunderstorm Wind, Polk
- When
- December 10, 5:21 PM CST
- Where
- Polk County, 1.49 mi NNE of Rimby to 2.34 mi NE of Rimby
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 37.790, -93.240
Microburst winds estimated between 60 and 70 mph produced localized damage. A modular home had siding removed and a small barn had a portion of its roof removed. Several trees had tops broken off and large limbs down. A MODoT electric sign was also knocked over.
Thunderstorm Wind, Hickory
- When
- December 10, 5:25 PM CST
- Where
- Hickory County, 2.14 mi SSW of Preston to 2.19 mi SSE of Preston
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 37.900, -93.240
Minor roof damage occurred to a barn.
Thunderstorm Wind, Greene
- When
- December 10, 5:30 PM CST
- Where
- Greene County, 1.1 mi W of Republic to 0.46 mi W of Republic
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- NWS Employee
- Coordinates
- 37.120, -93.500
A home suffered minor roof damage and a utility shed was moved off its foundation.
Thunderstorm Wind, Greene
- When
- December 10, 5:40 PM CST
- Where
- Greene County, 2.82 mi SSE of Pleasant Vly to 2.92 mi SSE of Pleasant Vly
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 37.260, -93.270
Two utility poles were reported snapped.
Thunderstorm Wind, Greene
- When
- December 10, 5:40 PM CST
- Where
- Greene County, 1.77 mi NW of Wildwood Estates to 1.41 mi N of Wildwood Estates
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.140, -93.270
Winds estimated at 60 mph were reported.
Thunderstorm Wind, Greene
- When
- December 10, 5:52 PM CST
- Where
- Greene County, Strafford to 0.87 mi E of Strafford
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.270, -93.120
Winds estimated at 70 mph were reported.
Thunderstorm Wind, Camden
- When
- December 10, 6:00 PM CST
- Where
- Camden County, 0.88 mi NE of Linn Creek to 1.18 mi NE of Linn Creek
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 38.040, -92.710
A carport was damaged and several trees had large limbs broken out of them.
Thunderstorm Wind, Greene
- When
- December 10, 6:00 PM CST
- Where
- Greene County, 1.38 mi N of Mumford to 1.28 mi NNW of Springfield Bar H Ar
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 37.200, -93.220
Several large limbs was broken out of trees and multiple power poles were broken.
Thunderstorm Wind, Miller
- When
- December 10, 6:07 PM CST
- Where
- Miller County, 1.48 mi SSE of Ulman to 2.49 mi ESE of Ulman
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 38.150, -92.440
Winds estimated between 60 and 70 mph caused significant damage to an outbuilding and snapped several trees.
Thunderstorm Wind, Pulaski
- When
- December 10, 6:10 PM CST
- Where
- Pulaski County, 2.34 mi SSE of Richland to 2.51 mi SE of Richland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.820, -92.400
Several trees were reported down.
Tornado, Webster
- When
- December 10, 6:13 PM CST to 6:18 PM CST
- Where
- Webster County, 2.05 mi SSW of Susanna to 2.25 mi E of Susanna
- Rating
- EF1
- Path length
- 3.77 mi
- Path width
- 75 yd
- Continued into
- Wright, Mo (SGF)
- Property damage
- $250,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.345, -92.750
A National Weather Service storm survey concluded that an EF-1 tornado with maximum winds of 90 mph touched down southeast of Niangua and travelled northeast for just over 6 miles into Wright County before lifting a few miles west-southwest of Grovespring. This tornado damaged or destroyed numerous outbuildings, snapped or uprooted numerous trees, caused minor damage to a few homes as well as flipping an RV camper as it moved across western Webster County before entering Wright County east of State Highway AC and South of State highway M.
Thunderstorm Wind, Miller
- When
- December 10, 6:16 PM CST
- Where
- Miller County, 0.69 mi S of St Elizabeth to 1.41 mi SE of St Elizabeth
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 38.260, -92.270
Several large trees were reported down or uprooted. One large tree was reported on a home causing significant damage to a porch and the roof.
Tornado, Wright
- When
- December 10, 6:18 PM CST to 6:23 PM CST
- Where
- Wright County, 4.32 mi WSW of Grovespring to 1.75 mi WSW of Grovespring
- Rating
- EF1
- Path length
- 2.57 mi
- Path width
- 75 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 37.370, -92.689
This is the continuation of the storm survey of the EF-1 tornado touched down southeast of Niangua in Webster County and travelled northeast for just over 6 miles into Wright County before lifting a few miles west-southwest of Grovespring. In Wright County the tornado snapped or uprooted numerous trees and caused minor damage a home.
Thunderstorm Wind, Wright
- When
- December 10, 6:22 PM CST
- Where
- Wright County, 2.3 mi WSW of Grovespring to 1.2 mi WSW of Grovespring
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 37.390, -92.660
A mobile home was moved of its foundation near the intersection of Highways M and DD.
Thunderstorm Wind, Laclede
- When
- December 10, 6:22 PM CST
- Where
- Laclede County, 0.88 mi SW of Jones Lebanon Arpt to 0.87 mi SE of Jones Lebanon Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 37.640, -92.640
Several large limbs were reported down and shingles were blown of a home.
Thunderstorm Wind, Webster
- When
- December 10, 6:30 PM CST
- Where
- Webster County, 1.1 mi E of Seymour to 1.75 mi E of Seymour
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.150, -92.760
The MESONET station FW9032 measured a 61 mph wind gust.
Thunderstorm Wind, Maries
- When
- December 10, 6:43 PM CST
- Where
- Maries County, 0.88 mi NE of (Vih)rolla/Vichy Arp to 1.88 mi NE of Vichy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.140, -91.760
A large tree was reported down blocking traffic on County Road 452.
Thunderstorm Wind, Maries
- When
- December 10, 6:43 PM CST
- Where
- Maries County, 3.5 mi N of Veto to 1.28 mi W of (Vih)rolla/Vichy Arp
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.130, -91.840
A large tree was reported down blocking traffic on south bound Highway 63.
Hail, Dade
- When
- December 10, 6:55 PM CST
- Where
- Dade County, 2.15 mi NE of Pilgrim
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.390, -93.750
Quarter sized hail was reported by the public.
Hail, Dade
- When
- December 10, 6:57 PM CST
- Where
- Dade County, 0.69 mi N of Emmet
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.340, -93.700
Golf ball sized hail was reported.
Hail, Dade
- When
- December 10, 6:59 PM CST
- Where
- Dade County, 0.69 mi N of Emmet
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.340, -93.700
Golf ball sized hail was reported.
Hail, Dade
- When
- December 10, 7:02 PM CST
- Where
- Dade County, 4.46 mi SSE of Dadeville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.420, -93.650
Penny sized hail was reported by the public.
Thunderstorm Wind, Maries
- When
- December 10, 7:02 PM CST
- Where
- Maries County, 0.54 mi W of (Vih)rolla/Vichy Arp to 0.63 mi NNW of Vichy
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Public
- Coordinates
- 38.130, -91.780
A wind gust of 58 mph were recorded at KVIH ASOS.
Hail, Polk
- When
- December 10, 7:10 PM CST
- Where
- Polk County, 0.88 mi NE of Eudora
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.490, -93.540
Nickle sized hail was reported.
Thunderstorm Wind, Polk
- When
- December 10, 7:11 PM CST
- Where
- Polk County, 2.3 mi ESE of Bolivar to 2.74 mi WNW of Burns
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 37.610, -93.380
A few power poles and lines were reported down.
Thunderstorm Wind, Barry
- When
- December 10, 7:17 PM CST
- Where
- Barry County, 3.03 mi NE of Cassville Flds Arpt to 3.54 mi NE of Cassville Flds Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 36.710, -93.790
Several large limbs were reported down and a well house was blown off its foundation.
Thunderstorm Wind, Dent
- When
- December 10, 7:30 PM CST
- Where
- Dent County, 3.21 mi NNE of Jack to 1.95 mi NNW of Salem
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.670, -91.650
A large tree was reported down blocking traffic on County Road 2330.
Tornado, Stone
- When
- December 10, 7:37 PM CST to 7:40 PM CST
- Where
- Stone County, 2.93 mi S of Reeds Spg to 2.63 mi S of Reeds Spg
- Rating
- EF1
- Path length
- 0.62 mi
- Path width
- 75 yd
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.708, -93.387
A National Weather Service storm survey determined that a short lived EF-1 tornado impacted areas near Branson West. The EF-1 tornado had estimated maximum winds of 90 mph along it nearly three quarters of a mile path with a maximum damage path width of 75 yards. Along the tornadoes path damage occurred to roofs and siding of 20 homes. Additionally, multiple trees and power lines were downed.
Thunderstorm Wind, Greene
- When
- December 10, 7:43 PM CST
- Where
- Greene County, 0.88 mi NW of Nichols to 1.07 mi NE of Nichols
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.230, -93.380
The ASOS at the Springfield-Branson National Airport KSGF reported a peak wind gust of 61 mph.
Thunderstorm Wind, Christian
- When
- December 10, 7:49 PM CST
- Where
- Christian County, 0.69 mi N of Highlandville to 1.69 mi ENE of Highlandville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.940, -93.280
Dime sized hail was also reported.
Thunderstorm Wind, Greene
- When
- December 10, 7:49 PM CST
- Where
- Greene County, 2.14 mi SSE of Cherry Vly Estates to 1.8 mi W of Palmetto
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 37.150, -93.170
Two large trees were reported down. One tree was uprooted and fell on power lines disrupting power to some homes.
Tornado, Taney
- When
- December 10, 7:49 PM CST to 7:52 PM CST
- Where
- Taney County, 2.52 mi NNW of Walnut Shade to 2.77 mi N of Walnut Shade
- Rating
- EF1
- Path length
- 1.57 mi
- Path width
- 100 yd
- Property damage
- $120,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.761, -93.224
A National Weather Service storm survey conducted with the county Emergency Manager concluded that an EF-1 tornado with maximum winds of 92 mph and a path width of 100 yards traveled for just over a mile and a half. The tornado touched down just west of Highway 65 north of Walnut Grove. Along the tornadoes path numerous trees and some power lines were downed and multiple outbuilding were significantly damaged or destroyed.
Thunderstorm Wind, Taney
- When
- December 10, 7:50 PM CST
- Where
- Taney County, 2.98 mi NNW of Walnut Shade to 2.78 mi N of Walnut Shade
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 36.770, -93.220
A swath of at least 30 hardwood trees were reported uprooted or snapped off. One tree fell an a barn causing minor damage.
Thunderstorm Wind, Douglas
- When
- December 10, 8:16 PM CST
- Where
- Douglas County, 2.07 mi S of Arno to 2.08 mi SSE of Arno
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 36.900, -92.750
A tree was uprooted and caused minor damage to a home.
Thunderstorm Wind, Douglas
- When
- December 10, 8:16 PM CST
- Where
- Douglas County, 0.55 mi E of Arno
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.930, -92.740
A large tree was reported down on County Road 519.
Thunderstorm Wind, Douglas
- When
- December 10, 8:22 PM CST
- Where
- Douglas County, Ava to 0.39 mi E of Ava
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.950, -92.650
A large tree was reported uprooted.
Thunderstorm Wind, Wright
- When
- December 10, 8:25 PM CST
- Where
- Wright County, Hartville to 0.39 mi E of Hartville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 37.250, -92.520
Minor roof damage to a few buildings in the downtown area and power outages were reported.
Thunderstorm Wind, Maries
- When
- December 10, 8:36 PM CST
- Where
- Maries County, 0.88 mi SW of High Gate to 1.85 mi ESE of High Gate
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.160, -91.680
A large tree was reported down blocking traffic on Highway H.
Thunderstorm Wind, Texas
- When
- December 10, 8:45 PM CST
- Where
- Texas County, 2.31 mi ESE of Dunn to 2.78 mi W of Cabool
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 37.140, -92.160
Several power lines and poles were reported down causing power outages to around 2000 customers.
Hail, Howell
- When
- December 10, 8:58 PM CST
- Where
- Howell County, Willow Spgs
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.000, -91.970
Ping pong ball sized hail was reported.
Thunderstorm Wind, Dent
- When
- December 10, 9:06 PM CST
- Where
- Dent County, 0.55 mi E of Montauk to 1.21 mi ENE of Montauk
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.450, -91.690
A few trees were reported down along Highway 119 near Montauk State Park.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kentucky, December 10 to 11, 202158 deaths · 519 injured · $420,000 · EF4 · 15 events
- Tornadoes and Flash Flooding in Kentucky, December 10 to 11, 202119 deaths · 96 injured · $10,000 · EF3 · 54 events
- Tornadoes and Flash Flood in Tennessee, December 10 to 11, 20215 deaths · 31 injured · $27 million · EF4 · 32 events
- Tornadoes and Damaging Winds in Illinois, December 10, 20216 deaths · 1 injured · $5.1 million · EF3 · 12 events
- Tornadoes in Missouri, December 10, 20213 deaths · 11 injured · $2.8 million · EF4 · 3 events
- Tornadoes and Damaging Winds in Arkansas, December 10 to 11, 20212 deaths · 5 injured · $11 million · EF3 · 13 events
- Tornadoes and Hail in Missouri, December 10, 20211 death · 2 injured · $3.5 million · EF3 · 24 events
- Tornadoes and Damaging Winds in Tennessee, December 10 to 11, 20218 injured · $13 million · EF2 · 56 events
- Tornadoes in Arkansas, December 10, 20213 injured · $660,000 · EF2 · 5 events
- Avalanche and Heavy Snow in Washington, December 10 to 13, 20211 death · 55 kt wind · 6 events
- Tornadoes and Damaging Winds in Illinois, December 10, 20211 injured · EF2 · 28 events
- Flooding and Damaging Winds in Indiana, December 10 to 11, 2021$185,000 · 65 kt wind · 31 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 997661, 997658, 997660, 997659, 997663, 997662, 997666, 997669, 997668, 997664, 998672, 997674, 998673, 997667, 997673, 997687, 997675, 997676, 993006, 993005, 993001, 993007, 997665, 993002, 997682, 997684, 997678, 998671, 993010, 993009, 997681, 998674, 997671, 997685, 997686, 997670, 997683, 997677, 997680, 993004, and more.